Talk to an SJS Attorney

Flood Law Group LLP
1101 Pennsylvania Avenue, Suite 600
Washington, DC 20004

Stevens-Johnson Syndrome Lawyer

Stevens-Johnson syndrome is a rare and extremely dangerous condition that affects the skin and mucous membranes. People affected by the condition will usually experience fever, chills, cough, body aches and other flu-like symptoms in the beginning stages. These symptoms will soon be followed by an itchy rash that is purple in color and spreads rapidly to form painful blisters on both the skin and in the mucous membranes of the eyes, mouth, nose and genitals. As the skin begins to die, it will shed off the body.

Patients affected by Stevens-Johnson syndrome will need to be treated immediately, as the rash spreads rapidly and can cause loss of liquid and salt as the skin comes off. Patients who lose the skin will be susceptible to infection. A much more severe form of the same condition is referred to as toxic epidermal necrolysis.

One of the leading causes of Stevens-Johnson syndrome and toxic epidermal necrolysis is a severe reaction to certain medications. If you or a loved one has developed one of these severe skin disorders, you may be able to seek compensation for your losses.

StevensJohnsonSyndromeLawyer.org was created to help patients affected by this life-threatening condition learn more about the condition and the resources available to them. For more information or to speak with a Stevens-Johnson syndrome lawyer about a specific case, contact us today.

How can a SJS Lawyer Help You?

Our Stevens-Johnson syndrome lawyers are available to investigate lawsuits on behalf of patients who have suffered from the painful and debilitating condition. We may be able to help you recover compensation for the losses you’ve incurred and any challenges you continue to face.

Read More

Causes of SJS

Most cases of Stevens-Johnson syndrome and toxic epidermal necrolysis are caused by a reaction to a medication. Certain sulfa antibiotics, barbiturates, anticonvulsants and nonsteroidal anti-inflammatory drugs (NSAIDS) have been linked to cases of the life-threatening disease.

Read More